Translator Disclaimer
2010 Unique Continuation Property for Boussinesq-type Systems
Youcef Mammeri
Commun. Math. Anal. 9(1): 121-127 (2010).

Abstract

We prove that if the solution of a general family of Boussinesq systems has a compact support for all time, then that solution vanishes identically. .

Citation

Download Citation

Youcef Mammeri . "Unique Continuation Property for Boussinesq-type Systems." Commun. Math. Anal. 9 (1) 121 - 127, 2010.

Information

Published: 2010
First available in Project Euclid: 21 April 2010

zbMATH: 1189.35037
MathSciNet: MR2640310

Subjects:
Primary: 35B60, 35Q53
Secondary: 76B15

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.9 • No. 1 • 2010
Back to Top